# SDR AMTA200600650

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK IN AFT GALLEY FLOOR BETWEEN COMP 411 ON TOP OF LUGS AND INSIDE TRACK STA 986 TO STA 1016, RBL 16.  REMOVED CORROSION .006 MATERIAL LOSS WITHIN LIMITS IAW SRM.  TREATED PRIMED AREAS IAW SRM.  (K)
